Jump to content

nausea and vomiting


Recommended Posts

I know alot of people have experienced nausea with benzo withdrawal, but has anyone had bouts of nausea and vomiting while tapering?  I have had two days in the last week where I have had nausea all day and than vomiting afterwards.  Horrible horrible.  I am now down to 3.75 mg of clonazepam, which I just dropped from 4mg this week.  Better than the 6mg I was originally at to start.  Thanks for anyone's input.

 

Link to comment
Share on other sites

I can't be positive but it might be that your cut is too much. Maybe try a lesser cut than .25mg.

 

Also, I tried to keep something in my stomach about every couple hours, that seemed to keep the nausea at bay.

 

I hope you're feeling better soon, hang in there  :therethere:

Link to comment
Share on other sites

Have you tried emetrol, its an over the counter medicine that should help you...

You may consider smaller cuts...  Sorry you feel so bad :( 

feel better.

Link to comment
Share on other sites

×
×
  • Create New...